MAUDE Adverse Event Report: IRIDEX CORPORATION G-PROBE; LASER INSTRUMENT, SURGICAL, POWERED, PRODUCT CODE: HQF

IRIDEX CORPORATION G-PROBE; LASER INSTRUMENT, SURGICAL, POWERED, PRODUCT CODE: HQF
Model Number 11256-1
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Iridex became aware of a complaint reporting a mild conjunctival burn using a g-probe.The probe was replaced and the treatment was completed successfully.A definitive root cause could not be determined, and no additional information has been provided by the clinic or treating physician.Engineering failure analysis could not be performed because the device was not returned for evaluation.No additional information is available at this moment.Iridex will continue to follow-up with the doctor for information regarding patient recovery.
 
Event or Problem Description
Part a is not filled out as patient identifier details were not provided to iridex.This report has been created to make corrections to the previous report.The changes include: report c: is this a combination product - no.Part h: update to include that this a correction report.Part d: update the lot number information.The lot number was filled out in the section for serial number.Updated this section with the udi number.Part e: updates to the initial reporter section with information regarding the complainant.Part h4: updates to date of manufacture.This information was not submitted previously.The following text were provided in the initial report: iridex became aware of a complaint reporting a mild conjuctival burn using a g-probe.The probe was replaced and the treatment was completed successfully.A definitive root cause could not be determined, and no additional information has been provided by the clinic or treating physician.Engineering failure analysis could not be performed because the device was not returned for evaluation.No additional information is available at this moment.Iridex will continue to follow-up with the doctor for information regarding patient recovery.

Brand Name
G-PROBE
Common Device Name
LASER INSTRUMENT, SURGICAL, POWERED, PRODUCT CODE: HQF
Manufacturer (Section D)
IRIDEX CORPORATION
1212 terra bella ave.
mountain view CA 94043 1824
Manufacturer (Section G)
IRIDEX CORPORATION
1212 terra bella ave
mountain view CA 94043 9149
MDR Report Key17612850
Report Number2939653-2023-00016
Device Sequence Number7510520
Product Code HQF
UDI-Device Identifier00813125015220
UDI-Public813125015220
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11256-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/24/2023
Supplement Report FDA Received Date12/11/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown